| Model Number |
SN60WF |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during loading, the intraocular lens (iol) was found to be faulty and could not be used.The reporter specifically noted that the issue was with the lens itself, not the haptic.There was no patient contact.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).